# SDR CA030120011

- Difficulty date: January 17, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Wire
- Location: Wire
- Component: Gpws Lighting
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE REPLACING L.H. ALTIMETER, AN ARC/BURN MARKWAS NOTED ON THE EADI MOUNTING TRAY. WIRE # L52N-22 WAS FOUND TO HAVE CHAFFED THROUGH.NO PROBLEMS TO THE GPWS LIGHTING HAD BEEN REPORTEDWIRE WAS REPAIRED AND LOOM RESECURED.
